# SDR 2003UALA00730

- Difficulty date: September 27, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 40,731 hours, 28,037 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS IN FUSELAGE SKIN ABOUT 24 INCHES AFT OF DOOR 2R, JUST FWD OF APU INLET.   MAJOR REPAIR ACCOMPLISHED, INSTALLED REPLACEMENT PANEL.
